# SDR AALA202009219007

- Difficulty date: September 20, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 41,176 hours, 14,796 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5598141100400
- Condition: Excess Play
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND EXCESSIVE PLAY BEARING HINGE ARM 6 ELEVATOR ON RT HORIZONTALSTABILIZER.  REMOVED AND REPLACED HINGE ARM END FITTING, IAW AMM 55-16-42-400-001-A.
